Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can a rod in femur be causing severe hip pain, leg pain or groin pain? Can lumbar area injections help?

can a rod in my right femur be causing me severe hip, leg, and groin pain? Been hurting for 18 mos. Was being treated at a spine institute for the last year-Had a series of two injections in my lumbar area-Nothing has helped. I was finally told last week that my back is not causing all this pain and was told I probably had a hip problem. Can you please advise me? Thanks
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response

You need to mention your age. How long back the femur rod was inserted and for what.

Femur rod can sometimes give rise to pain in the outer side of your hip(upper leg outer side) ; due to bursitis. There can be thigh pain if suppose there is fracture that has not healed fully and the rod has become loose.

The problems in the lumbar spine can cause pain in the buttocks on the back side or going down the back side of the leg.

It is only after examining you and getting various tests/scans done that the exact cause of pain can be determined.

Bye. You can contact me in case you require any further help.

Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor